Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 528–529 (Mi dan37795)  

MATHEMATICS

Conditions for the equivalence of probability measures corresponding to Gaussian fields that differ by their correlation functions

S. M. Krasnits'kiĭ

Kyiv Institute of Civil Aviation Engineers

Full text: PDF file (275 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 17.11.1971

Citation: S. M. Krasnits'kiǐ, “Conditions for the equivalence of probability measures corresponding to Gaussian fields that differ by their correlation functions”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 528–529

Citation in format AMSBIB
\Bibitem{Kra73}
\by S.~M.~Krasnits'ki{\v\i}
\paper Conditions for the equivalence of probability measures corresponding to Gaussian fields that differ by their correlation functions
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 528--529
\mathnet{http://mi.mathnet.ru/dan37795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0346891}
\zmath{https://zbmath.org/?q=an:0379.60011}


Linking options:
  • http://mi.mathnet.ru/eng/dan37795
  • http://mi.mathnet.ru/eng/dan/v211/i3/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:28

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021